File(s) not publicly available

Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and markovian switching

journal contribution
posted on 06.12.2017, 00:00 by Dong Yue, Qing-Long Han
The problem of delay-dependent stability in the mean square sense for stochastic systems with time-varying delays, Markovian switching and nonlinearities is investigated. Both the slowly time-varying delays and fast time-varying delays are considered. Based on a linear matrix inequality approach, delay-dependent stability criteria are derived by introducing some relaxation matrices which can be chosen properly to lead to a less conservative result. Numerical examples are given to illustrate the effectiveness of the method and significant improvement of the estimate of stability limit over some existing results in the literature.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

50

Issue

2

Start Page

217

End Page

222

Number of Pages

6

eISSN

1558-2523

ISSN

0018-9286

Location

Piscataway

Publisher

Institute of Electrical and Electronics Engineers

Language

en-aus

Peer Reviewed

Yes

Open Access

No

Era Eligible

Yes

Journal

IEEE Transactions on Automatic Control